| Model Number |
SUTURE ANCHOR, BIO- COMPOSITE PUSHLOCK |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/10/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a glenoid labrum surgery the device broke.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.No further information was provided.Update (b)(6) 2023: during a glenoid labrum surgery, the anchors broke.Update (b)(6) 2023: the anchors broke during insertion.It was stated that all broken parts were successfully removed.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
The complaint allegation is not confirmed.The broken pieces or devices were not returned for evaluation.No pictures were provided of the broken anchor.However, a visual inspection revealed, no issues with the sealed devices when they were opened.The method of bone preparation and the quality of the bone encountered were not provided.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation, misalignment insertion, and/or prying/leveraging of the device during insertion.